# SDR IPXA2025070814759

- Difficulty date: July 8, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N365UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65788
- Aircraft time: 13,114 hours, 5,280 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Weu
- Part number: 285T03855
- Part serial: D01183
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

**ATB** FIRE BELL SOUNDED ON ROTATION NO MASTER WARNING LIGHTS OR ANY OTHER FIRE INDICATIONS RTB AS A PRECAUTION.  R&R BELL CHIME WARNING CARD PER 31-51-04. OPS CHECK GOOD
